# SDR P2EA98246

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Ws 432
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - INTERNAL FITTING FOUND OUT OF LIMITS AT RT WING FRONT SPAR SECTION AS FSS 432.  REPLACED RIGHT WING FRONT SPAR FITTING AT FSS 432 SRM 51-10-1 PAGE 5.  (M)
